# SDR CALA2013110892746

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,971 hours, 14,779 cycles
- Engine: Pwa PW4060
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SHOULDER HARNESS DOES NOT PULLOUT RETRACT POSITION 3.  1 CAPTAINS, 2 FIRST OFFICERS, 3 1ST OBSERVERS, 4 2ND OBSERVERS.  NEED ONE BLACK RETENTION CLIP FOR SHOULDER HARNESS, REPLACED HARNESS STRAP STOP CLIP ON LT HARNESS ON OBSERVERS SEAT, OK TO CONTINUE.
